Style
Bayer Back & Body Pain Reliever 100 tabs by Bayer
BEST LIVE PRICE$11.01Herbspro.com · checked 7 hours ago
PriceShakerEMAIL PRICE ALERT

Choose how often PriceShaker checks. We only message when the observed price actually moves.

PRICE HISTORY

Price trend

PriceShaker is still collecting enough observations to draw a meaningful chart.
COMPARE RETAILERS

Cheapest eligible offers

Herbspro.com
Checked 7 hours ago
$14.49$11.01

Affiliate commission never affects price ranking.

Bayer Back & Body Pain Reliever 100 tabs by Bayer

Product Description Pain Reliever Caffeine / Adjuvant Extra Strength Fast Relief at the Site of Pain Product Benefits Ingredients Active Ingredients: In Each Caplet: Aspirin 500 mg (NSAID [Nonsteroidal Anti-Inflammatory Drug]); Caffeine 32.5 mg Other Ingredients:Carnauba Wax; Corn Starch; D&C Red #30 Aluminum Lake; D&C Yellow #10 Aluminum Lake; Hypromellose; Powdered Cellulose; Propylene Glycol; Shellac; Titanium Dioxide; Triacetin Suggestions Drink a full glass of water with each dose.

Adults and children 12 years and over: take 2 caplets every 6 hours not to exceed 8 caplets in 24 hours.

Price integrityNeeds more history · 58/100PriceShaker found no major pricing-integrity warning in the data currently available.
Shake Score 58.4/100
PS Verified Saving Learning
Retailer claimed saving 24.0%
Historical low$11.01
Building price historyPriceShaker is collecting independent observations before issuing a verified buy/wait verdict.
PriceShakerEMAIL PRICE ALERT

Tell PriceShaker how often to check. We only message you when the observed price actually moves up or down.

PRICESHAKER PRODUCT SNAPSHOT

Live price evidence for Bayer Back & Body Pain Reliever 100 tabs by Bayer

PriceShaker compares eligible live retailer offers in your selected market and keeps retailer-supplied claims separate from prices we have independently observed over time.

ProductBayer Back & Body Pain Reliever 100 tabs by BayerMore Bayer prices →
Live comparison1 retailer from $11.01Lowest eligible current price shown first.
Product identifiersCatalogue matchedGTIN 312843555402
FreshnessChecked 7 hours agoFinal price, delivery and stock are confirmed at retailer checkout.
PRODUCT DETAILS

About this product

01
OverviewWhat matters most about this product

Product Description Pain Reliever Caffeine / Adjuvant Extra Strength Fast Relief at the Site of Pain Product Benefits Ingredients Active Ingredients: In Each Caplet: Aspirin 500 mg (NSAID [Nonsteroidal Anti-Inflammatory Drug]); Caffeine 32.5 mg Other Ingredients:Carnauba Wax; Corn Starch; D&C Red #30 Aluminum Lake; D&C Yellow #10 Aluminum Lake; Hypromellose; Powdered Cellulose; Propylene Glycol; Shellac; Titanium Dioxide; Triacetin Suggestions Drink a full glass of water with each dose.

Adults and children 12 years and over: take 2 caplets every 6 hours not to exceed 8 caplets in 24 hours. Children under 12 years: consult a doctor. Save carton for full directions and warnings.

Store at room temperature. Special Note Warnings Reye's syndrome: Children and teenagers who have or are recovering from chicken pox or flu-like symptoms should not use this product. Stomach bleeding warning: This product contains an NSAID, which may cause severe stomach bleeding.

The chance is higher if you: are age 60 or older; have had stomach ulcers or bleeding problems; take a blood thinning (anticoagulant) or steroid drug; take other drugs containing prescription or nonprescription NSAIDs (aspirin, ibuprofen, naproxen, or others); have 3 or more alcoholic drinks every day while using this product; take more or for a longer time than directed. Stop use and ask a doctor if: an allergic reaction occurs.

Seek medical help right away; you experience any of the following signs of stomach bleeding: feel faint, vomit blood, have bloody or black stools, have stomach pain that does not get better; pain gets worse or lasts more than 10 days; redness or swelling is present; new symptoms occur; ringing in the ears or a loss of hearing occurs. If pregnant or breast-feeding, ask a health professional before use. It is especially important not to use aspirin during the last 3 months of pregnancy unless definitely directed to do so by a doctor because it may cause problems in the unborn child or complications during delivery.

Keep out of reach of children. In case of overdose, get medical help or contact a Poison Control Center right away. Disclaimer Herbspro.com offers nationally branded products that are produced according to manufacturing standards set by regulators at everyday low prices.

Do not use unproven, unbranded products, which can pose serious risks to your health.